# SDR COZA20130131024

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 25,556 hours, 16,303 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 5145164
- Part serial: 11424
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKLIGHTING ON AUDIO CONTROL PANEL P/N 5145-1-64 WAS INTERMITTENT.  REPLACED PANEL AND OPERATIONAL CHECK NORMAL.
